# SDR DL73E970508

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 344 CORRODED MANY PLACES SPAN - BEAM .  TASK NR C53-107-02.
